Journal of Symbolic Logic

Groupes Stables, Avec Types Generiques Reguliers

Bruno Poizat

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 339-355.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741250

Mathematical Reviews number (MathSciNet)
MR704088

Zentralblatt MATH identifier
0525.03024

JSTOR
links.jstor.org

Citation

Poizat, Bruno. Groupes Stables, Avec Types Generiques Reguliers. J. Symbolic Logic 48 (1983), no. 2, 339--355. https://projecteuclid.org/euclid.jsl/1183741250


Export citation